# SDR SIMA200806503

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 8,189 hours, 7,309 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3856, CREW REPORTED DURING DESCENT, PACKS PRODUCED ODD ODOR (POSSIBLY OIL) FOLLOWED BY PACK 2 OVERHEAT, AIRCRAFT REMOVED FROM SERVICE.  PERFORMED VISUAL INSPECTION OF OIL LEAKAGE AND ALSO PERFORMED BOROSCOPE INSPECTION FOR OIL LEAKAGE.  NO EVIDENCE OF OIL FOUND.  GROUND RUN A/C AND NO ABNORMAL OIL SMELL DETECTED.  AIRCRAFT RETURNED TO SERVICE.
